MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3288
Medical Device Problem Codes Material Fragmentation (1261); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unique device identifier (udi #): the udi is unknown because the lot number was not provided.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06689.It was reported that during an ipg explant procedure the physician cut the leads.The cut portion of the leads remain implanted in the patient.Surgical intervention may be pending.
 
Additional Manufacturer Narrative
The reported issue for ¿infection¿ cannot be confirmed through product analysis or testing.Analysis of lead a found it was incomplete, only the terminal end segment was returned.Continuity was checked and no opens were found, setscrew engagement marks were observed.Images were taken to record as received condition.
 
Additional Manufacturer Narrative

Brand Name
OCTRODE LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15934106
Report Number1627487-2022-06688
Device Sequence Number20466958
Product Code LGW
UDI-Device Identifier05414734402248
UDI-Public05414734402248
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2022
Device Model Number3288
Device Catalogue Number3288
Device Lot Number7585575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer12/28/2022
12/28/2022
08/29/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date01/05/2023
01/16/2023
08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown